MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER COMFORT APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER COMFORT APPLICATOR TAMPON
Model Number SUPER COMFORT APPLICATOR
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer indicated inserted a tampon that was inverted inside of the applicator.This made removal difficult.
 
Event or Problem Description

Brand Name
SEVENTH GENERATION
Common Device Name
SUPER COMFORT APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra[?]e 30
d-02692
grosspostwitz,
GM 
MDR Report Key8746169
Report Number1648563-2019-00007
Device Sequence Number11185094
Product Code HEB
UDI-Device Identifier00732913451098
UDI-Public00732913451098
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
Report Date (Section F) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER COMFORT APPLICATOR
Device Lot Number23681/5645
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/28/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA06/28/2019